# SDR 2003UALA00362

- Difficulty date: April 3, 2003
- Submitted: April 8, 2003
- Operation: Air carrier
- Aircraft: N196UA
- Make and model: Boeing 747422
- Aircraft serial: 28715
- Aircraft time: 24,663 hours, 3,112 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R5 DOOR EXTERNAL SKIN UPPER PLATE AT LOWER HINGE HAS DAMAGE
